MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 5/32IN INCH DRILL WITH KEY; ARTHROSCOPE

STRYKER INSTRUMENTS-KALAMAZOO 5/32IN INCH DRILL WITH KEY; ARTHROSCOPE
Catalog Number 4100132000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/14/2019
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the device had components missing during testing prior to a procedure.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description
The user facility reported that the device had components missing during testing prior to a procedure.  there was no patient involvement, no delay, no medical intervention, and no adverse consequences.

Brand Name
5/32IN INCH DRILL WITH KEY
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9269063
Report Number0001811755-2019-03620
Device Sequence Number11225115
Product Code HRX
UDI-Device Identifier04546540068187
UDI-Public04546540068187
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K943323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4100132000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2019
Initial Date Received by Manufacturer 10/14/2019
Supplement Date Received by Manufacturer11/07/2019
Initial Report FDA Received Date11/01/2019
Supplement Report FDA Received Date11/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1